# SDR AU000114

- Difficulty date: April 13, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 332A32100701P
- Condition: Contaminated
- Location: M/R Gearbox
- Part time: 4,452 cycles
- Component: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION MAGNETIC PLUG AND OIL FILTER CONTAMINATED WITH METAL.
